# SDR AU961059

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 2561 · Life Jacket
- Part: Lifevest
- Part number: 80MK2
- Condition: Faulty
- Location: Emergency Equipm
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT REPORTED THAT LIFEJACKET MAIN WEBBING RESTRAINING STRAP WAS MISSING (FOUND ON FLOOR OF AIRCRAFT) - FURTHER CHECKING OF AIRCRAFT FLEET FOUND THAT THE STRAP WAS NOT ATTACHED (STITCHED)  TO THE JACKET ON A FURTHER SIXTEEN LIFE JACKETS - ON THREE OFTHESE JACKETS THE STRAP WAS ROUTED THROUGH THE JACKET OUTER  VALISE ONLY AND NOT THROUGH THE JACKET ATTACHMENT POINT -PERSONNEL/MAINTENANCE ERROR
